Lexapro Withdrawal help me: Hey y’all... - Anxiety and Depre...

Anxiety and Depression Support
45,891 members47,289 posts

Lexapro Withdrawal help me

survivor12
survivor12

Hey y’all. So it’s been almost two weeks since five slowly tapered off of lexapro I’ve been feeling so tingling and light headed and blank that it’s scary. Crazy thing is I was feeling like this as I was tapering off. I’ve had this symptoms for a month now and they’re getting less frequent but they still happen. I feel like I have a 1 second seizure literally. Please help. Are they any natural medicines that I can take to help with this? I’ve started Fish Oil. Anything else?

9 Replies
oldestnewest

Hi survivor12, even once you are completely off your medication (Lexapro) you can

still expect to feel some side effects of the weaning. Not as often, not as strong.

This is a normal part of the healing process of your brain. After having been given

chemically induced drugs, the brain needs time to regenerate and start making the

chemicals naturally. Know that you are going forward and it's quite normal.

I went through this myself. You will get there shortly and will have won.

Congrats....on your efforts. xx

survivor12
survivor12 in reply to Agora1

Thank you so much for your response. When you were stopping the medication were their any supplements that you started to take?

Agora1
Agora1 in reply to survivor12

I didn't...the body really knows how to take care of itself.

Stay positive. There may be others on this site who can

recommend something they found helpful.

You've got this. :) xx

Freedom12
Freedom12 in reply to Agora1

Hi! I'm also recently off lexapro (Cipralex). Did you have any new symptoms of anxiety and depression after coming off of them

Agora1
Agora1 in reply to Freedom12

Freedom12, I am off all benzos but still on Lexapro.

After coming off my benzos, I experienced some after side effects on

and off for quite a while until the brain healed and started making the

chemicals needed on it's own.

HiddenThis reply has been deleted
survivor12
survivor12 in reply to Hidden

You’re on lexapro and get brain zaps?! That’a the first time I’ve heard that. I started lexapro after a health scare and while it did help I didn’t want to be on it for the rest of my life I took it for 6 months

You may also like...